# SDR 9JLA2011122004169

- Difficulty date: December 11, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 10,659 hours, 6,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF24016415
- Part serial: L208903
- Condition: Defective
- Location: Cockpit
- Part time: 10,659 hours, 6,557 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE A PANEL HAD A 2 INCH VERTICAL SECTION THAT WAS NOT HEATING.  REMOVED THE DEFECTIVE LEFT A PANEL.  INSTALLED A REPAIRED WINDSHIELD IAW 56-10-11.
